# SDR C2XA98IA427

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Switch
- Part number: 2050500101
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3896, THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT, THE AIRCRAFT RETURNED TO LRD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR DOWN PROXIMITY SWITCH IAW EMB-120 MM 32-01-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
